# SDR UALA2011102505767

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 416N25009
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-1 DOOR SLIDE HARNESS IS FRAYED.  REMOVED AND REPLACED SLIDE HARNESS LATCH PER MM ON NON ROUTINE 25430.
